Alert archive / Montana / High Wind Warnings in 2006

High Wind Warning 17, NWS Great Falls, MT

November 14, 2006

NWS Great Falls, MT issued this high wind warning at Nov 14, 2006, 2:10 PM MST. It took effect at Nov 15, 2006, 2:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2006, 2:10 PM MST (21:10 UTC)
In effect from
Nov 15, 2006, 2:00 PM MST
Expired
Nov 16, 2006, 8:00 AM MST
In force
18 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 142110
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
210 PM MST TUE NOV 14 2006

.THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL
APPROACH THE REGION WEDNESDAY AFTERNOON WITH LOW PRESSURE MOVING
EAST ACROSS SOUTHWESTERN CANADA WEDNESDAY NIGHT THROUGH THURSDAY
MORNING. STRONG WINDS WILL LIKELY DEVELOP ACROSS THE ROCKY
MOUNTAIN FRONT AND ADJACENT PLAINS WEDNESDAY AFTERNOON AND
CONTINUE THROUGH WEDNESDAY NIGHT AS STRONG LOW PRESSURE MOVES BY
TO THE NORTH.

MTZ009-010-048-150515-
/O.UPG.KTFX.HW.A.0013.061115T2100Z-061116T1500Z/
/O.NEW.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
210 PM MST TUE NOV 14 2006

...HIGH WIND WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 8 AM MST
THURSDAY FOR THE NORTHERN ROCKIES AND ADJACENT PLAINS...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 8 AM MST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65
MPH ARE LIKELY TO DEVELOP WEDNESDAY AFTERNOON ALONG THE ROCKY
MOUNTAIN FRONT AND ADJACENT PLAINS. STRONG WINDS WILL CONTINUE
THROUGH WEDNESDAY NIGHT THEN DIMINISH THURSDAY MORNING AS LOW
PRESSURE EXITS TO THE EAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
7 follow-up statements
000 
WWUS75 KTFX 150417
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
917 PM MST TUE NOV 14 2006

.THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL
APPROACH THE REGION WEDNESDAY AFTERNOON WITH LOW PRESSURE MOVING
EAST ACROSS SOUTHWESTERN CANADA WEDNESDAY NIGHT THROUGH THURSDAY
MORNING. STRONG WINDS WILL DEVELOP ACROSS THE ROCKY MOUNTAIN
FRONT AND ADJACENT PLAINS WEDNESDAY AFTERNOON AND CONTINUE THROUGH
WEDNESDAY NIGHT AS STRONG LOW PRESSURE MOVES BY TO THE NORTH.

MTZ009-010-048-151230-
/O.CON.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
917 PM MST TUE NOV 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO
8 AM MST THURSDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 8 AM
MST THURSDAY.

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
65 MPH WILL DEVELOP WEDNESDAY AFTERNOON ALONG THE ROCKY MOUNTAIN
FRONT AND ADJACENT PLAINS. STRONG WINDS WILL CONTINUE THROUGH
WEDNESDAY NIGHT THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE
EXITS TO THE EAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 151041
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
341 AM MST WED NOV 15 2006

.THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL
APPROACH THE REGION THIS AFTERNOON WITH LOW PRESSURE MOVING
EAST ACROSS SOUTHWESTERN CANADA TONIGHT THROUGH THURSDAY MORNING.
STRONG WINDS WILL DEVELOP ACROSS THE ROCKY MOUNTAIN FRONT AND
ADJACENT PLAINS THIS AFTERNOON AND CONTINUE THROUGH TONIGHT AS
STRONG LOW PRESSURE MOVES BY TO THE NORTH.

MTZ012-044-046-049-151800-
/O.EXA.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/
CASCADE-TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...GREAT FALLS...SHELBY...CONRAD...
FAIRFIELD
341 AM MST WED NOV 15 2006

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM
MST THURSDAY FOR THE WESTERN PLAINS OF NORTH CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM MST THURSDAY. 

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
65 MPH WILL DEVELOP THIS AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT
AND SPREAD EAST ONTO THE THE WESTERN PLAINS OF NORTH CENTRAL
MONTANA BY LATE THIS AFTERNOON. STRONG WINDS WILL CONTINUE THROUGH
TONIGHT THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE EXITS TO THE
EAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-151800-
/O.CON.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
341 AM MST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 AM MST THURSDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM MST THURSDAY. 

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
70 MPH WILL DEVELOP THIS AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT
AND ADJACENT PLAINS. STRONG WINDS WILL CONTINUE THROUGH TONIGHT THEN
DIMINISH THURSDAY MORNING AS LOW PRESSURE EXITS TO THE EAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
HOENISCH
000 
WWUS75 KTFX 151720
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1020 AM MST WED NOV 15 2006

.THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL
APPROACH THE REGION THIS AFTERNOON WITH LOW PRESSURE MOVING EAST
ACROSS SOUTHWESTERN CANADA TONIGHT THROUGH THURSDAY MORNING.
STRONG WINDS WILL DEVELOP ACROSS THE ROCKY MOUNTAIN FRONT AND
ADJACENT PLAINS THIS AFTERNOON AND CONTINUE THROUGH TONIGHT AS
STRONG LOW PRESSURE MOVES BY TO THE NORTH.

MTZ009-010-012-044-046-048-049-160130-
/O.CON.KTFX.HW.W.0017.061115T2100Z-061116T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
SHELBY...CONRAD...CHOTEAU...FAIRFIELD
1020 AM MST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM MST THURSDAY. 

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
65 MPH WILL DEVELOP THIS AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT
AND SPREAD EAST ONTO THE WESTERN PLAINS OF NORTH CENTRAL MONTANA
BY LATE THIS AFTERNOON. STRONG WINDS WILL CONTINUE THROUGH TONIGHT
THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE EXITS TO THE EAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 152146
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
246 PM MST WED NOV 15 2006

.THE NEXT IN A SERIES OF PACIFIC LOW PRESSURE SYSTEMS WILL
APPROACH THE REGION THIS AFTERNOON WITH LOW PRESSURE MOVING EAST
ACROSS SOUTHWESTERN CANADA TONIGHT THROUGH THURSDAY MORNING.
STRONG WINDS WILL DEVELOP ACROSS THE ROCKY MOUNTAIN FRONT AND
ADJACENT PLAINS THIS AFTERNOON AND CONTINUE THROUGH TONIGHT AS
STRONG LOW PRESSURE MOVES BY TO THE NORTH.

MTZ009-010-012-044-046-048-049-161500-
/O.CON.KTFX.HW.W.0017.000000T0000Z-061116T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
SHELBY...CONRAD...CHOTEAU...FAIRFIELD
246 PM MST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY
FOR THE NORTHERN ROCKIES AND ADJACENT PLAINS OF NORTH CENTRAL
MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. 

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
65 MPH ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT AND WESTERN
PLAINS OF NORTH CENTRAL MONTANA. STRONG WINDS WILL CONTINUE
THROUGH TONIGHT THEN DIMINISH THURSDAY MORNING AS LOW PRESSURE
EXITS TO THE EAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 160447
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
947 PM MST WED NOV 15 2006

.A PACIFIC LOW PRESSURE SYSTEM WILL MOVE ACROSS THE PACIFIC
NORTHWEST TONIGHT AND INTO MONTANA ON THURSDAY...WHICH WILL
CONTINUE TO INCREASE WESTERLY WINDS ALOFT. IN ADDITION...LOW
SURFACE PRESSURE WILL MOVE EAST ACROSS SOUTHWESTERN CANADA TONIGHT
THROUGH THURSDAY MORNING...WHICH WILL BRING THESE WINDS TO THE
SURFACE. AS A RESULT...STRONG WESTERLY DOWNSLOPE WINDS WILL
CONTINUE TO SPREAD FROM THE ROCKY MOUNTAIN FRONT EAST OVER THE
ADJACENT PLAINS OVERNIGHT.

MTZ009-010-012-044-046-048-049-161500-
/O.CON.KTFX.HW.W.0017.000000T0000Z-061116T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
SHELBY...CONRAD...CHOTEAU...FAIRFIELD
947 PM MST WED NOV 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY 
FOR THE NORTHERN ROCKIES AND ADJACENT PLAINS OF NORTH CENTRAL 
MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY.

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65
MPH ARE EXPECTED OVER THE WESTERN PLAINS OF NORTH CENTRAL MONTANA.
EVEN STRONGER WEST WINDS OF 45 TO 60 MPH WITH GUSTS TO 90 MPH WILL
CONTINUE ALONG THE ROCKY MOUNTAIN FRONT. THESE STRONG WINDS WILL
CONTINUE THROUGH TONIGHT THEN DIMINISH THURSDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE DRIVING
HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS SHOULD
BE AWARE OF DANGEROUS CROSS WINDS AND USE EXTREME CAUTION TONIGHT
AND EARLY THURSDAY MORNING.

$$

COULSTON
000 
WWUS75 KTFX 161048
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
348 AM MST THU NOV 16 2006

MTZ009-010-012-044-046-048-049-161500-
/O.CON.KTFX.HW.W.0017.000000T0000Z-061116T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
SHELBY...CONRAD...CHOTEAU...FAIRFIELD
348 AM MST THU NOV 16 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS OF NORTH 
CENTRAL MONTANA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING. 

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO
65 MPH WILL CONTINUE THROUGH EARLY THIS MORNING OVER THE WESTERN PLAINS
OF NORTH CENTRAL MONTANA. EVEN STRONGER WEST WINDS OF 45 TO 60 MPH
WITH GUSTS TO 90 MPH WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT.
THESE STRONG WINDS WILL DIMINISH LATER THIS MORNING...HOWEVER
WINDS WILL REMAIN BRISK THROUGH THE AFTERNOON AT 20 TO 30 MPH WITH
GUSTS TO 40 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE DRIVING
HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADWAYS
SHOULD BE AWARE OF DANGEROUS CROSS WINDS AND USE EXTREME CAUTION
TONIGHT AND EARLY THURSDAY MORNING.

$$
HOENISCH
000 
WWUS75 KTFX 161456
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
756 AM MST THU NOV 16 2006


MTZ009-010-012-044-046-048-049-161600-
/O.EXP.KTFX.HW.W.0017.000000T0000Z-061116T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
SHELBY...CONRAD...CHOTEAU...FAIRFIELD
756 AM MST THU NOV 16 2006

...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING. 

BREEZY CONDTIONS WILL CONTINUE THROUGH THE MORNING WITH SOME LOCAL
GUSTS TO NEAR 60 MPH OVER THE NORTHERN ROCKIES. 


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 14, 10:42 AM MST, 3 hours 28 minutes earlier.

Area forecast discussion, Nov 14, 10:42 AM MST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1042 AM MST TUE NOV 14 2006

.UPDATE...
NO UPDATES...POST FRONTAL INSTABILITY OVER THE MOUNTAINS WILL
CONTINUE THROUGH MID AFTERNOON...WITH SNOW SHOWERS DIMINISHING
AFTER SUNSET.

&&

.PREV DISCUSSION... (ISSUED 415 AM MST TUE NOV 14 2006)

DISCUSSION...

TODAY THROUGH THURSDAY...THE UPPER LEVEL TROF THAT MOVED ACROSS
THE REGION OVERNIGHT WILL DIG INTO THE CENTRAL U.S TODAY...KEEPING
A COOL AND SOMEWHAT UNSTABLE NW FLOW ALOFT OVER THE FORECAST AREA
TODAY. THIS MORNING...A DISTURBANCE EMBEDDED WITH THE FLOW WILL
MOVE THROUGH SW MT WHILE A WEAK FRONTAL BOUNDARY DROPS SOUTH
THROUGH NORTH-CENTRAL MT. AN AREA OF SNOW WILL MOVE THROUGH
CENTRAL AND SW MT THIS MORNING...WITH LIGHT ACCUMULATIONS EXPECTED
IN THE VALLEYS AND 2-5 INCHES OF SNOW EXPECTED IN THE MOUNTAINS.
THE FRONTAL BOUNDARY DROPPING THROUGH NORTH-CENTRAL MT WILL BRING
A WIND SHIFT TO THE NORTHWEST WITH A FEW FLURRIES POSSIBLE THROUGH
LATE THIS MORNING. BY THIS AFTERNOON...AN UPPER LEVEL RIDGE BUILDING
INTO THE PACIFIC NW WILL MOVE TO THE NORTHERN ROCKIES...BRINGING
DRIER CONDITIONS AND CLEARING SKIES FROM WEST TO EAST. CLEARING
SKIES TONIGHT AND RELATIVELY LIGHT WINDS WILL ALLOW FOR SEASONABLY
COOL OVERNIGHT LOW TEMPERATURES. LIGHT WINDS IN THE SW MT VALLEYS
AND GROUND MOISTURE FROM THIS MORNINGS PRECIPITATION MAY ALLOW FOR
THE FORMATION OF SOME PATCHY FOG. THE UPPER LEVEL RIDGE WILL
PROGRESS EAST ACROSS THE STATE WEDNESDAY AS THE NEXT PACIFIC SYSTEM
COMES ONSHORE. PRECIPITATION WILL INCREASE AGAIN ALONG AND WEST OF
THE CONTINENTAL DIVIDE WEDNESDAY AFTERNOON AS MOIST WESTERLY FLOW
INCREASES. ANOTHER FAIRLY STRONG SURFACE LOW WILL MOVE INTO BC LATE
WEDNESDAY AND ACROSS ALBERTA WEDNESDAY NIGHT AND THURSDAY WITH THE
UPPER LEVEL TROF MOVING ACROSS MT THURSDAY. THIS WILL BRING
SIGNIFICANT AMOUNTS OF PRECIPITATION TO THE CONTINENTAL DIVIDE
WEDNESDAY NIGHT WITH STRONG WINDS POSSIBLE AGAIN ALONG THE ROCKY MTN
FRONT AND ADJACENT PLAINS LATE WEDNESDAY THROUGH WEDNESDAY NIGHT AND
WILL ISSUE A HIGH WIND WATCH FOR THAT AREA. PRECIPITATION SITUATION
ALONG NORTHERN PORTIONS OF THE CONTINENTAL DIVIDE WILL NEED TO
MONITORED AS MODELS INDICATE PRECIP AMOUNTS OVER 1 WITH SNOW LEVELS
LIKELY RISING WEDNESDAY NIGHT....BEFORE FALLING AGAIN WITH THE TROF
PASSAGE BY THURSDAY MORNING. THERE ARE STILL SOME DIFFERENCES
BETWEEN MODELS WITH EXACTLY HOW WARM IT WILL GET AHEAD OF THE TROF
WITH MAXIMUM SNOW LEVELS WEDNESDAY NIGHT RANGING FROM 6000-8000FT.
DRIER AND COOLER AIR WILL WORK INTO THE REGION BEHIND THE TROF
THROUGH THE DAY THURSDAY. HOENISCH

THURSDAY NIGHT THROUGH SUNDAY NIGHT...ZONAL WESTERLY FLOW WILL
DOMINATE THE AREA FOR SHOWERS MAINLY OVER THE MOUNTAINS AND
SOUTHWEST MONTANA. MINOR SHORT WAVES MOVE THROUGH THE FLOW WITH THE
NEXT STRONGER SYSTEM MOVING THROUGH ON SUNDAY. TEMPERATURES WILL BE
NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES THROUGH THE PERIOD. CAMP

MONDAY THROUGH TUESDAY...MODELS IN FAIR AGREEMENT DURING THIS
PERIOD...DIFFERING IN MINOR FEATURES.  I WENT WITH A COMPROMISE OF
AN UPPER LEVEL RIDGE MOVES OVER THE MIDWEST...WHILE A TROUGH REMAINS
OFF THE WEST COAST DURING THIS PERIOD.  A SERIES OF DISTURBANCES IN
A FAIRLY MOIST BUT STRONG SOUTHWESTERLY FLOW ALOFT OVER THE FORECAST
AREA...IS EXPECTED TO PRODUCE PARTLY TO MOSTLY CLOUDY SKIES WITH
SCATTERED RAIN OR SNOW SHOWERS...MAINLY OVER AND NEAR THE
MOUNTAINS.  DOWNSLOPE WINDS SHOULD HELP KEEP THE PLAINS MOSTLY
DRY...WITH ONLY A FEW SHOWERS EXPECTED OVER THE CENTRAL PLAINS.
TEMPERATURES WILL BE SEVERAL DEGREES ABOVE SEASONAL AVERAGES
MONDAY...BUT A RELATIVELY DRY PACIFIC COLD FRONT SHOULD DROP
TEMPERATURES SEVERAL DEGREES BY TUESDAY. EK

AVIATION...
UPDATED 1745Z.
UPPER LEVEL HIGH PRESSURE BUILDING OVER THE AREA WITH UNSETTLED
NORTHWEST FLOW ALOFT. AMS MOIST OVER PORTIONS OF CENTRAL MONTANA
WITH SCATTERED LIGHT SNOW SHOWERS AND LOCAL MVFR CONDITIONS. THE
AIRMASS WILL BE DRYING THROUGH THE AFTERNOON AND VFR CONDITIONS WILL
PREVAIL ACROSS THE AREA AFTER 21Z TUESDAY. SURFACE WINDS WILL REMAIN
GUSTY BECOMING LIGHT AFTER 01Z WEDNESDAY. ZELZER

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  39  25  49  37 /  10   0   0   0
CTB  39  21  48  32 /  10   0   0  10
HLN  40  22  46  32 /  50   0   0  30
BZN  37  12  41  30 /  60   0   0  20
WEY  32   6  27  22 /  70   0  10  40
DLN  39  17  41  32 /  30   0   0  30
HVR  40  17  46  31 /  10   0  10  10
LWT  39  20  47  33 /  60   0   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING FOR MTZ009-010-048.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 14, 5:02 AM MST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
502 AM MST TUE NOV 14 2006

MTZ009-010-048-151215-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
502 AM MST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER MOIST PACIFIC STORM SYSTEM WILL APPROACH THE ROCKY
MOUNTAIN FRONT LATE WEDNESDAY WITH A STRONG LOW PRESSURE SYSTEM
MOVING THROUGH SOUTHWESTERN CANADA WEDNESDAY NIGHT AND THURSDAY. A
HIGH WIND WATCH IS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND
ADJACENT PLAINS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING.
SIGNIFICANT PRECIPITATION IS EXPECTED ALONG THE CONTINENTAL DIVIDE
LATE WEDNESDAY THROUGH WEDNESDAY NIGHT. SNOW LEVELS WILL RISE
WEDNESDAY AFTERNOON AND EVENING AND RAIN WITH THIS SYSTEM OVER
THE MOUNTAIN SNOW PACK MAY PRODUCE HYDROLOGICAL CONCERNS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011>014-044>047-049>051-054-151215-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
MEAGHER-
502 AM MST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION
LATE WEDNESDAY THROUGH WEDNESDAY NIGHT. STRONG AND GUSTY WINDS
ARE POSSIBLE ACROSS NORTH CENTRAL MONTANA AS THE SYSTEM MOVES
THROUGH THE REGION WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-053-055-151215-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN-
502 AM MST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WEAK DISTURBANCE WILL MOVE THROUGH THE REGION THIS MORNING
BRINGING A PERIOD OF SNOW TO MUCH OF SOUTHWEST MONTANA.
ACCUMULATION IN THE VALLEYS WILL BE LIGHT WITH ADDITIONAL
ACCUMULATION GENERALLY LESS THAN 2 INCHES. ADDITIONAL
ACCUMULATION OF 2 TO 5 INCHES ARE POSSIBLE IN THE
MOUNTAINS...MAKING TRAVEL ACROSS SOME MOUNTAIN PASSES SNOWPACKED
AND ICY THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER PACIFIC WEATHER SYSTEM WILL IMPACT THE REGION WEDNESDAY
NIGHT. THIS SYSTEM WILL BE WARMER...BRINGING A CHANCE OF RAIN AND
SNOW TO THE REGION WITH RAIN AND SNOW LIKELY OVER THE MOUNTAINS
WEDNESDAY NIGHT. GUSTY WINDS WILL ALSO ACCOMPANY THE SYSTEM LATE
WEDNESDAY THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 4:37 AM MSTHigh Wind WatchTFX10 hr

Nearby

High Wind Warnings in Montana, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.